Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    841

Long initial breakout on ortho- need opinions!

My doctor put me on birth control (ortho-tricyclen) after my  first period in middle school. Fast forward - clear skin for almost my entire life until I turn 19 and decide I don't need to be on synthetic hormones. Three months later, cystic acne all over my cheeks, jawline, and neck. Sound familiar? Straight away I go to the derm. Get put back on ortho-tri. I stayed on the ortho tri only to experience mediocre results, then moved onto yaz for three months which caused a literal facial explosion not to mention depression and anxiety. I stopped the pills again all together again 9 months ago. Ate clean. essentially became an acne hermit. I went back to the doctor and realized..I'm 22 years old. I can't hide away eating only raw organic food not kissing or drinking. So back on the birth control. Ortho Cyclen this time, monophasic. . Cue breakout again. Cheeks, temples and neck. However, my chin, forehead...everything that was breaking out before looks great. Its been four months, still getting cysts. The catch, I LOVE THIS BIRTH CONTROL. I have never been so level headed, so calm, with so little anxiety.

So here is my question.
Switching from orthotri to yaz and back to ortho in the course of a year...probably a lot on my body. Does that explain this breakout?  OR is it that monophasics just dont agree with me? OR is it that monophasics take longer for your body to adjust to?
-T



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×